Title of article :
On a nonlinear Hadamard type fractional differential equation with p-Laplacian operator and strip condition
Author/Authors :
Wang ، Guotao - Shanxi Normal University , Wang ، Taoli - Shanxi Normal University
Pages :
9
From page :
5073
To page :
5081
Abstract :
Under certain nonlinear growth conditions of the nonlinearity, we investigate the existence of solutions for a nonlinear Hadamard type fractional differential equation with strip condition and pLaplacian operator. At the end, two examples are given to illustrate our main results.
Keywords :
Hadamard fractional differential equations , strip condition , pLaplacian operator , fixed point.
Journal title :
Journal of Nonlinear Science and Applications
Serial Year :
2016
Journal title :
Journal of Nonlinear Science and Applications
Record number :
2475592
Link To Document :
بازگشت